# SDR ASAA2017072021441

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 18,982 hours, 6,220 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S FMC SCREEN WENT BLANK WITH ALL ASSOCIATED MESSAGES ANNUNCIATED.  RESTORED ITSELF TO NORMAL IN LESS THAN A MINUTE. ACFT GROUNDED.  MCDU OPS CHECKED GOOD IAW FIM 34-61, TASK 804. .
